# SDR IPXA2025032636232

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 71,523 hours, 24,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - SKIN , LOWER FACE OF L/H WING T/E OUTBD FLAP LOWER SKIN , WBL 682. (REPAIR) REQUEST UPS ENGINEERING DETERMINE MAJOR OR MINOR REPAIR.  OPEN
